# SDR YENA2020013170081

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 63,148 hours, 22,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6825
- Condition: No Test
- Location: Emergency Lights
- Part time: 63,152 hours, 22,463 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH EPSU FAILED DURING A CAPACITY TEST.   R & R ESPU IAW AMM 33-51-58.   OPS CHECK PASSED. ACFT OK FOR SERVICE.
